# SDR 97UAL900682

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP AT DEPARTURE TIME.  *S/D*  RESET APU CIRCUIT BREAKER AND STARTED APU.  OBSERVED BATTERY VOLTS AND CHARGER OUTPUT, ALL INDICATIONS NORMAL.  LEFT APU RUNNING, AND AFTER 20 MINUTES APU STILL OPERATED NORMAL.  NO OTHER CAUSES FOUND.
